# SDR SWIA202501061203

- Difficulty date: December 3, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FLANGE ON THE FWD SIDE OF FS 559.00 +112 BETWEEN STGR 26L AND STGR 26R   (FILE CLOSED)    COMPLIED WITH REO 601R-53-51-698 DATED: 2024-12-07 REV-- REMOVED RIVETS AS NEEDED AND BLENDED SURFACE CORROSION ON FWD SIDE OF FRAME FLANGE AT FS559.00 + 112 BETWEEN STGRS 26L AND STGR 26R WITH REFERENCE TO SRM 51-42-06 AND SRM 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF SRM 53-61-15 AND SRM 53-00-00.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 AND NDTM PART 6 53-00-097 WITH NO CRACKS FOUND.  INSTALLED RIVETS WITH REFERENCE TO SRM 51-42-06 AND REO 601R-53-51-698 REV "--" DATED 2024-12-07.  RESTORED FINISH AND APPLIED CIC WITH REFERENCE TO SRM 51-21-16 AND SRM 51-21-11.  COMPLETED CORROSION FINDINGS REPORT. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED FORM M-337.  SEE CHILD CAMP FOR LEAK CHECK.
